# SDR DL757954014

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME CAVED IN DURING DESCENT.  SHOP INSPECTION FOUND WHITE AND YELLOW MARKS OF PAINT IN CAVED AREA.  THIS AREA SEEMED TO BE HIT.  REBUILD RADOME COMPLETE USING 757 MOLD AND BOEING SPEC MATERIAL.
